# SDR 07FDEA04279

- Difficulty date: September 25, 2007
- Submitted: September 25, 2007
- Operation: Air carrier
- Aircraft: N724FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 530
- Aircraft time: 27,518 hours, 11,927 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: A25573812202
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGED ANGLE SHEET BETWEEN FRAME 62-63, STGR 28 RT, CARGO DOOR AREA.  REPLACEMENT OF ANGLE SHEET IAW SRM 51-72-10.
